# SDR QXEA200800697

- Difficulty date: June 28, 2008
- Submitted: August 7, 2008
- Operation: Air carrier
- Aircraft: N355PH
- Make and model: Dhav DHC8202
- Aircraft serial: 500
- Aircraft time: 24,058 hours, 34,904 cycles
- Engine: Pwa PW123D
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

PDX - CREW REPORTS OIL ODOR IN CABIN.  FOUND ENGINE OIL FOR NR 1 OVER SERVICED.  ADJUSTED LEVEL.  GROUND RUN CHECKS OK.  RETURNED TO SERVICE.  NO PARTS REPLACED.  (A)
